# SDR COMA0760595

- Difficulty date: October 5, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 20,552 hours, 18,528 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5350 - RECEIVED STEERING INOP CAUTION.  RAN QRH, DIVERTED TO PHL, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  A/C WAS TUGGED FROM RUNWAY.  REPLACED RIGHT NOSE STEERING RVDT.
